Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
November 4, 2002

Insulin Analogs

Question from Chesterfield, Virginia, USA:

My daughter and my husband recently were switched to Lantus insulin, and both of them of them have started shaking in their right hand. Is this a possible side effect of Lantus?

Answer:

It’s not likely that Lantus (insulin glargine) is the culprit, but this is an odd association you describe. You should discuss this with their diabetes team and perhaps stop the Lantus and see if it goes away — then comes back when Lantus is reintroduced.

SB

[Editor’s comment: Are you sure they aren’t low?

SS]